# SDR RAIA0005011

- Difficulty date: May 10, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 9,767 hours, 10,702 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 72111211000
- Condition: Failed
- Location: Pod
- Part time: 9,767 hours, 10,702 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

6185-PIT-  POD SMOKE CAPTION ILLUMINATED ON LANDING.  MAINTENANCE INSPECTED, NO EVIDENCE OF SMOKE.  MAINTENANCE REPLACED POD SMOKE DETECTOR.
